MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(h3,h6) : manufacturing representative went to the site to test the system.The upper dingus damaged.Gantry door misaligned due to damage.Ordering dingus.Codes b01, c07, d02 are applicable.(h3,h6) : manufacturing representative went to the site to test the system.Replaced dingus and re-aligned system.Performed a function check.System fully functional.Codes b01, c19, d02 are applicable.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000180; product id: bi71000203; product id: bi71000202.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used outside procedure.It was reported that the gantry would not open, close, or dock.The pendant indicated that the gantry was open despite it being closed.Representative also mentioned that the top part of the door was askew from the top part of the gantry.There was no patient involved.
 
Additional Manufacturer Narrative
B5 updated.(h3,h6) : manufacturing representative went to the site to test the system.The upper dingus damaged.Gantry door misaligned due to damage.Ordered dingus.Later replaced dingus and re-aligned system.Performed a function check.System fully functional.Codes b01, c07, d02 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used outside procedure.It was reported that the gantry would not open, close, or dock.The pendant indicated that the gantry was open despite it being closed.Representative also mentioned that the top part of the door was askew from the top part of the gantry.Troubleshooting was performed and technical service asked the site to open the gantry all the way, but they said that the open-gantry button didn't do anything.When pressing the dock button, the gantry would move towards the base, but just stops about where it's supposed to lower down.When pressing the dock button again, it would not do anything.There was no patient involved.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX  45640
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23581163
Report Number3004785967-2025-00731
Device Sequence Number9505304
Product Code OWB
UDI-Device Identifier00763000616564
UDI-Public(01)00763000616564(11)231227
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Device Lot Number-
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown